Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 24, 2011, 4:54 PM EDT for Bell County, Harlan County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 4:54 PM EDT (20:54 UTC)
- Expired
- May 24, 2011, 5:17 PM EDT
- In force
- 23 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bell County, KY, Harlan County, KY
The radar
The Knoxville radar (KMRX), 61 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS53 KJKL 242054
SVRJKL
KYC013-095-242145-
/O.NEW.KJKL.SV.W.0170.110524T2054Z-110524T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
454 PM EDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BELL COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN HARLAN COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 545 PM EDT
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CUBAGE...OR 10 MILES SOUTHEAST OF PINEVILLE...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
CUBAGE...BLACK SNAKE...INSULL...PATHFORK...ALVA...LOW...TWILA...
HENSLEY STORE...LIGGETT...BARDO...STANFILL...MARTINS FORK...
PANSY...PEEPACE STORE...YANCEY...SMITH...MARTINS FORK LAKE...THREE
POINT...FLAGLER AND CRUMMIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3678 8365 3679 8313 3675 8314 3674 8315
3673 8322 3673 8327 3670 8337 3667 8342
3666 8354 3663 8361 3663 8365
TIME...MOT...LOC 2054Z 267DEG 26KT 3668 8355
WIND...HAIL 60MPH 1.00IN
$$
GEOGERIAN1 follow-up statement
741
WWUS53 KJKL 242117
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
517 PM EDT TUE MAY 24 2011
KYC013-095-242127-
/O.CAN.KJKL.SV.W.0170.000000T0000Z-110524T2145Z/
HARLAN KY-BELL KY-
517 PM EDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELL AND
SOUTHWESTERN HARLAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THUNDERSTORMS IN THE AREA.
LAT...LON 3678 8365 3679 8313 3675 8314 3674 8315
3673 8322 3673 8327 3670 8337 3667 8342
3666 8354 3663 8361 3663 8365
TIME...MOT...LOC 2117Z 267DEG 26KT 3669 8334
$$
HALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:54 PM EDT, 2 hours earlier.
Area forecast discussion, May 24, 2:54 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 254 PM EDT TUE MAY 24 2011 .SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...UPDATED WAVES OF TSRA/SHRA PROGRESSING ACROSS ERN KY COUPLED WITH A THICK OVERCAST CLOUD DECK HAS KEPT TEMPS DOWN. EXPECTING CONTINUED TSRA THIS EVENING AS ADDITIONAL DISTURBANCES CYCLE ACROSS THE REGION ALONG A NEARLY STATIONARY FRONT LOCATED EAST TO WEST ACROSS THE MIDDLE OF IL/IN/OH. LOW PRESSURE FORMING IN WRN OK TO MOVE ALONG THE FRONT AND IS EXPECTED TO BE LOCATED IN NRN IN/NWRN OH BY THU NITE. THIS WILL FINALLY DRAG A COLD FRONT THRU THE REGION WITH A GOOD SHOT OF PCPN LATE THU AND THU NITE. AVERAGE PCPN FOR THE 24 HR PERIOD WILL BE BETWEEN 1/2 AND ONE INCH. NOT MUCH VARIATION BETWEEN DAILY HIGHS WITH VALUES IN THE LOWER 80S AS WE REMAIN IN THE WARM SECTOR WITH GENERALLY SOUTHERLY FLOW. NEARLY CONSTANT CLOUD COVER AND OVERNIGHT LIGHT WINDS COUPLED WITH HIGH DWPTS WILL ONLY ALLOW LOWS TO DIP INTO THE MID 60S. .LONG TERM.../FRIDAY THROUGH TUESDAY/...UPDATED FRIDAY STARTS OUT WITH THE FRONTAL BNDRY EXITING THE REGION. EXPECT LINGERING PCPN FRI AND SOME LIGHT DZ FRI NIGHT AND THEN SOME WRAP AROUND PCPN POSSIBLE ON SAT. THEN WE SHOULD ENTER AN EXTENDED PERIOD OF SEVERAL DAYS WITH NO RAIN. HAVE USED THE ECMWF AS IT HAS BEEN THE MOST CONSISTENT. TEMPS ON FRI WILL BE IN THE UPPER 70S AFTER THE PASSAGE OF THE COLD FRONT...BUT WILL CLIMB INTO THE LOWER 80S BY SAT AND THE UPPER 80S BY SUN AND INTO THE NEW WORK WEEK. && .AVIATION.../18Z TO 18Z/ TAF FORECAST REMAINS CHALLENGING WITH ONGOING PCPN AND EXPECTED ACTIVITY THIS AFTERNOON AND EVENING AS WAVES OF CONVECTION STILL FORMING TO OUR WEST ACROSS CENTRAL KY. IN GENERAL...VFR CONDITIONS ARE EXPECTED...EXCEPT FOR MVFR/IFR WHERE STORMS MOVE THROUGH AND PRODUCE HEAVY RAINFALL. THE THREAT FOR SHOWERS AND STORMS WILL EXIST THROUGH AT LEAST 00Z TONIGHT...WITH RAIN CHANCES TAPERING OFF QUICKLY AFTER SUNSET. EXPECTING SOME LOW STRATUS IN THE MORNING WHICH WILL AFFECT PRIMARILY JKL WITH LIFR ON RIDGETOP LOCATION. LOW CIGS WILL LIFT DURING THE MORNING HOURS BUT ANOTHER ROUND OF SHRA/TSRA PROBABLE ON WED AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ079- 080-083>088-115>118. && SHORT TERM...DUSTY LONG TERM...DUSTY AVIATION...DUSTY
Hazardous weather outlook, May 24, 3:32 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 332 PM EDT TUE MAY 24 2011 KYZ044-050>052-058>060-068-069-104-106>114-119-120-252245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT- KNOTT-OWSLEY-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...INEZ...PIKEVILLE 332 PM EDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. BRIEF HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY. SOME OF THE STORMS ON THURSDAY COULD APPROACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL AS WELL AS STRONG OR DAMAGING WINDS. KYZ079-080-083>088-115>118-252245- PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-PERRY-CLAY- LESLIE-LETCHER- INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...HAZARD...MANCHESTER...HYDEN...WHITESBURG 332 PM EDT TUE MAY 24 2011 ...SEVERE THUNDERSTORM WATCH 357 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. BRIEF HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY. SOME OF THE STORMS ON THURSDAY COULD APPROACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OCCURRENCES OF HAIL AS WELL AS STRONG OR DAMAGING WINDS. DUSTY
In the hours before
Special weather statement, May 24, 3:23 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 323 PM EDT TUE MAY 24 2011 KYZ088-118-242000- LETCHER-HARLAN- 323 PM EDT TUE MAY 24 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 400 PM EDT TUESDAY AFTERNOON... SOUTHERN LETCHER AND NORTHEASTERN HARLAN. AT 323 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHAD...OR 14 MILES SOUTHWEST OF WHITESBURG...MOVING EAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...LINEFORK AROUND 330 PM EDT...PARTRIDGE AROUND 335 PM EDT...DAY AROUND 340 PM EDT... EOLIA AROUND 345 PM EDT...ERMINE AROUND 350 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. DUSTY
Special weather statement, May 24, 3:37 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 337 PM EDT TUE MAY 24 2011 KYZ088-115-117-118-242000- PERRY-LESLIE-LETCHER-HARLAN- 337 PM EDT TUE MAY 24 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 400 PM EDT TUESDAY AFTERNOON... SOUTHEASTERN PERRY... SOUTHERN LESLIE... WESTERN LETCHER AND NORTHEASTERN HARLAN. AT 337 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHAPPELL...OR 10 MILES SOUTH OF HYDEN...MOVING EAST AT 35 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. DUSTY
Special weather statement, May 24, 3:42 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT TUE MAY 24 2011 KYZ088-242015- HARLAN- 342 PM EDT TUE MAY 24 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 415 PM EDT TUESDAY AFTERNOON... EASTERN HARLAN. AT 342 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RIDGEWAY...OR 11 MILES EAST OF HARLAN...MOVING EAST AT 30 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. DUSTY
Local storm report, May 24, 4:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
423 PM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 2 ESE STRUNK 36.62N 84.40W
05/24/2011 E1.00 INCH MCCREARY KY AMATEUR RADIO
BEGAN HAILING AT 410PM AS DIME SIZED.
&&
MBLocal storm report, May 24, 4:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL CLEAR CREEK SPRINGS 36.73N 83.73W
05/24/2011 E0.88 INCH BELL KY TRAINED SPOTTER
&&
TBREWERLocal storm report, May 24, 4:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
449 PM EDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD WOODBINE 36.90N 84.09W
05/24/2011 WHITLEY KY LAW ENFORCEMENT
6 TO 8 INCHES OF FLOWING WATER OVER ROAD.
&&
TBREWERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:25 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 35 min |
| May 23, 8:46 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 44 min |
| May 23, 8:57 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Morgan, Wolfe | 33 min |
| May 23, 9:12 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Floyd, Johnson, Magoffin, Morgan | 48 min |
| May 24, 7:45 AM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 45 min |
| May 24, 8:16 AM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, McCreary, Pulaski, Wayne, Whitley | 44 min |
| May 24, 9:01 AM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, McCreary, Pulaski, Whitley | 119 min |
| May 24, 9:08 AM EDT | Areal Flood Advisory | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more | 112 min |
| May 24, 1:34 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Leslie | 41 min |
| May 24, 2:39 PM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry, Pike | 4 hr |
| May 24, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 47 min |
| May 24, 3:08 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 4 more | 4 hr |
| May 24, 3:12 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne | 48 min |
| May 24, 3:25 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Whitley | 50 min |
| May 24, 3:27 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 19 min |
| May 24, 3:30 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 45 min |
| May 24, 3:46 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 29 min |
| May 24, 3:57 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Leslie | 63 min |
| May 24, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Whitley | 56 min |
| May 24, 4:36 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, McCreary, Wayne, Whitley | 3 hr |
| May 24, 4:41 PM EDT | Tornado Warning | JKL | Harlan | 19 min |
| May 24, 5:02 PM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 6 hr |
| May 24, 6:34 PM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.